Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Monotonic function")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1045

  • Page / 42
Export

Selection :

  • and

A certain function class related to the class of logarithmically completely monotonic functionsSENLIN GUO; SRIVASTAVA, H. M.Mathematical and computer modelling. 2009, Vol 49, Num 9-10, pp 2073-2079, issn 0895-7177, 7 p.Article

Piecewise monotone pointwise approximationDZYUBENKO, G. A; GILEWICZ, J; SHEVCHUK, I. A et al.Constructive approximation. 1998, Vol 14, Num 3, pp 311-348, issn 0176-4276Article

On the infimum of the local time of a Wiener processFOLDES, E.Probability theory and related fields. 1989, Vol 82, Num 4, pp 545-563, issn 0178-8051, 19 p.Article

Best approximations to random variables based on trimming proceduresGORDALIZA, A.Journal of approximation theory. 1991, Vol 64, Num 2, pp 162-180, issn 0021-9045, 19 p.Article

An application to the MKZ-operators of generalized convexity on ECT-systemsBUSTAMANTE, J; MARTINEZ-MORENO, J; QUESADA, J. M et al.Journal of mathematical analysis and applications. 2008, Vol 342, Num 1, pp 497-502, issn 0022-247X, 6 p.Article

Iterative roots of piecewise monotonic functions of nonmonotonicity height not less than 2LIU LIU; JARCZYK, Witold; LIN LI et al.Nonlinear analysis. 2012, Vol 75, Num 1, pp 286-303, issn 0362-546X, 18 p.Article

Generalized (ρ, θ)-η-invexity and generalized (ρ, θ)-η -invariant-monotonicityBEHERA, N; NAHAK, C; NANDA, S et al.Nonlinear analysis. 2008, Vol 68, Num 8, pp 2495-2506, issn 0362-546X, 12 p.Article

Logarithmically completely monotonic functions relating to the gamma functionCHEN, Chao-Ping; FENG QI.Journal of mathematical analysis and applications. 2006, Vol 321, Num 1, pp 405-411, issn 0022-247X, 7 p.Article

Zero-range processes with multiple condensates : statics and dynamicsSCHWARZKOPF, Y; EVANS, M. R; MUKAMEL, D et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 20, issn 1751-8113, 205001.1-205001.21Article

Completely monotonic and related functionsVAN HAERINGEN, H.Journal of mathematical analysis and applications. 1996, Vol 204, Num 2, pp 389-408, issn 0022-247XArticle

On comonotone approximationBEATSON, R. K; LEVIATAN, D.Canadian mathematical bulletin. 1983, Vol 26, Num 2, pp 220-224, issn 0008-4395Article

On the class of g-monotone dependence functionsKRAJKA, A.Statistics & probability letters. 1998, Vol 39, Num 3, pp 213-227, issn 0167-7152Article

Extensions of monotone mappingsANTMAN, S.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 3, pp 235-239, issn 0764-4442Article

Replaceability and computational equivalence for monotone boolean functionsBEYNON, M.Acta informatica. 1985, Vol 22, Num 4, pp 433-449, issn 0001-5903Article

Curve-fitting monotonic functionsVISWANATHAN, K.AIChE journal. 1984, Vol 30, Num 4, pp 657-660, issn 0001-1541Article

An n3/2 lower bound on the monotone network complexity of the boolean convolutionWEISS, J.Information and control. 1983, Vol 59, Num 1-3, pp 184-188, issn 0019-9958Article

A class of matrix monotone functionsSZABO, V. E. S.Linear algebra and its applications. 2007, Vol 420, Num 1, pp 79-85, issn 0024-3795, 7 p.Article

A class of logarithmically completely monotonic functions associated with the gamma functionSENLIN GUO; FENG QI.Journal of computational and applied mathematics. 2009, Vol 224, Num 1, pp 127-132, issn 0377-0427, 6 p.Article

A new upper bound in the second Kershaw's double inequality and its generalizationsFENG QI; SENLIN GUO; CHEN, Shou-Xin et al.Journal of computational and applied mathematics. 2008, Vol 220, Num 1-2, pp 111-118, issn 0377-0427, 8 p.Article

Exceptional family of elements, Leray-Schauder alternative, pseudomonotone operators and complementarity1,2ISAC, G; KALASHNIKOV, V. V; CROUZEIX, J. P et al.Journal of optimization theory and applications. 2001, Vol 109, Num 1, pp 69-83, issn 0022-3239Article

Certain monotonicity properties of Bessel functionsISMAIL, M. E. H; MULDOON, M. E.Journal of mathematical analysis and applications. 1986, Vol 118, Num 1, pp 145-150, issn 0022-247XArticle

Criteria for differentiable generalized monotone mapsCROUZEIX, J.-P; FERLAND, J. A.Mathematical programming. 1996, Vol 75, Num 3, pp 399-406, issn 0025-5610Article

Continuity and differentiability properties of monotone real functions of sevrel real variablesCHABRILLAC, Y; CROUZEIX, J.-P.Mathematical programming study. 1987, Vol 30, pp 1-16, issn 0303-3929Article

Iteration theories of boolean functionsESIK, Z.Lecture notes in computer science. 2000, pp 343-352, issn 0302-9743, isbn 3-540-67901-4Conference Paper

Monotonicity properties of some skew tent mapsMARCUARD, J. C; VISINESCU, E.Annales de l'I.H.P. Probabilités et statistiques. 1992, Vol 28, Num 1, pp 1-29, issn 0246-0203Article

  • Page / 42